Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Vaginal Bleeding After A Medical Miscarriage Procedure?

I had a medical miscarriage three weeks ago, have had negative preganacy test this week, also a scan checking all ok which showed thiickened lining of the womb. I have started bleeding again - could this be a period or left over miscarriage bleed evan though I had stopped bleeding for 4/5 days
Wed, 19 Jan 2022
Report Abuse
General & Family Physician 's  Response
Hi,

After abortion, the USG was normal but showed a thickened lining of uterus. This is suggestive of hormonal imbalance following abortion and so periods tend to get irregular. So it's mostly early menses following abortion.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Vasudha Jayant Athavale, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Miscarriage


What Causes Vaginal Bleeding After A Medical Miscarriage Procedure?

Hi, After abortion, the USG was normal but showed a thickened lining of uterus. This is suggestive of hormonal imbalance following abortion and so periods tend to get irregular. So it s mostly early menses following abortion. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Vasudha Jayant Athavale, General & Family Physician